me n my girlfried had unprotected sex on the 7th day of her periods.she had ipill 2hrs after the act...she had some vaginal bleeding after 4-5 days..she has not yet got her periods..its been about 7 days past due??is she possibly pregnant ?plz advise as im very tense....
Welcome to ehealthforum.
Emergency contraceptives work if taken within 48-72 hours of the unprotected intercourse. The bleeding that she had after taking the pill could be the withdrawal bleeding induced by the emergency contraceptive. If it was close to her expected periods, then her normal periods would be delayed as the endometrial lining that got shed during the withdrawal bleeding needs time to get rebuilt to result in normal periods. Wait and watch for her periods. Avoid intercourse in between. If you intend to remain sexual active, consider getting her started on regular birth control measures to prevent pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.